American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Elyahu Katz. A K\"unneth formula for coproducts of simplicial groups . Proc. Amer. Math. Soc. 61 (1976) 117-121. MR 0445502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bon Yao Chu. Symplectic homogeneous spaces . Trans. Amer. Math. Soc. 197 (1974) 145-159. MR 0342642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Erich Ossa. Unitary bordism of abelian groups . Proc. Amer. Math. Soc. 33 (1972) 568-571. MR 0293666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1